# SDR IPXA2025011604140

- Difficulty date: January 15, 2025
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N470UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25486
- Aircraft time: 34,567 hours, 20,670 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Warning Message
- Condition: False Activation
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK,  APU FAULT CLIMBING THROUGH 15,000Â€™.  DID NOT RESTART PER QRH PROCEDURE.   ACCOMPLISHED APU BITE REF 757 FIM 49-11-875. NO FAULTS FOUND ON ECU. INSPECTED APU REF FOUND NO DEFECTS. OPERATED APU REF 757 M/M CHAP 49- 11-00- 802-00.  APU STARTED AND OPERATED NORMALLY WITH AND WITHOUT LOADS.
